Show simple item record

AuthorArendt, W.dc.contributor.author
AuthorElst, Antonius F. M. terdc.contributor.author
Date of accession2020-03-31T12:59:22Zdc.date.accessioned
Available in OPARU since2020-03-31T12:59:22Zdc.date.available
Date of first publication2012dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordSectorial formsdc.subject
Keywordsemigroupsdc.subject
KeywordDirichlet-to-Neumann operatordc.subject
Keyworddegenerate operatorsdc.subject
Keywordm-sectorial operatorsdc.subject
Keywordboundary conditionsdc.subject
KeywordROBIN BOUNDARY-CONDITIONSdc.subject
KeywordARBITRARY DOMAINSdc.subject
KeywordLAPLACIANdc.subject
KeywordDIFFUSIONdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleSECTORIAL FORMS AND DEGENERATE DIFFERENTIAL OPERATORSdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
Source - Title of sourceJournal of Operator Theorysource.title
Source - Place of publicationTheta Foundationsource.publisher
Source - Volume67source.volume
Source - Issue1source.issue
Source - Year2012source.year
Source - From page33source.fromPage
Source - To page72source.toPage
Source - ISSN0379-4024source.identifier.issn
Source - eISSN1841-7744source.identifier.eissn
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000305355700003uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record